# SDR P5CA2021082400325

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Engine: Ge CF680C2B7F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Dirty
- Location: Lt Eng Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RECEIVED L ENG OIL PRESS ON EICAS.( CLEANED L ENG LOW OIL PRESS WARNING SW. PERF L ENG DRY MOTORING. COND NMAL PER AMM 79-33-01 & 71-00-00 )
